# SDR IXXA0500057S

- Difficulty date: October 11, 2004
- Submitted: April 13, 2005
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 91,246 hours, 29,801 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Damaged
- Location: Fuselage
- Part time: 91,246 hours, 29,801 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C CHECK INSPECTION, LT FUSELAGE LONGERON 24 FITTINGS FRAME REMOVED AND INSTALLED FOR NR 3484 AT STA 940.000.  REPAIR ACCOMPLISHED REMOVAL OF FITTING IN ORDER TO GAIN ACCESS FOR REPAIR.  FABRICATED SPLICES, DOUBLER AND FILLERS.  HEAT TREATED DOUBLER AND FILLER, CLEANED, TREATED AND PRIMED AREA AND SPLICES, DOUBLER , FILLER AND FITTING.  APPLIED SEALANT TO FAYING SURFACES AND INSTALLED FILLERS, DOUBLER AND SPLICES ON FITTING. REINSTALLED IN ACCORDANCE WITH DOUGLAS STRUCTURAL MANUAL.
